# SDR CA190610003

- Difficulty date: June 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 47830DASH3
- Condition: Leaking
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) 10-JUN-2019 NLG DOOR FAILED TO CLOSE AFTER TAKE OFF. THE NLG DOOR FINALLY CLOSED AT FL120.  FURTHER ON ARRIVAL PSEU BITE WAS CARRIED OUT WHICH SHOWS NLG DOOR CLOSE SENSOR OK. NLG DOOR OPERATION IS SATISFACTORY ON GROUND. 02-JUN-2019 IN FINAL APPROACH ONCE LANDING GEAR DOWN IS SELECTED. THEN NOSE DOOR ADVISORY LIGHT REMAIN ILLUMINATED WITHLANDING GEAR NOSE GREEN FLICKERING/INTERMITTENT INDICATION. HENCE PROACTIVELY TO BE SURE GEAR DOWN AND LOCKED, ALTERNATE EXTENSION CARRIED OUT AND LANDED SAFELY AND AIRCRAFT TOWED TO BAY. MAINT - EXTERNAL VISUAL INSPECTION OF THE NOSE LANDING GEAR DOOR CARRIED OUT, FOUND NO ABNORMALITIES. DEFECT CARRIED FORWARD IN ACCORDANCE WITH MEL 32-30-1, `LANDING GEAR RETRACTION SYSTEM` DECLARED INOPERATIVE. CAT `A`. VALID FOR ONE(1) FLIGHT ONLY. PSEU BITE CARRIED OUT IAW AMM#TASK 32-61-00-742-801, FOUND F/C NGLK1/NGLK2 VALUE  OUT OF LIMIT (8.091MLLI OHM), SAME RIGGING CARRIED OUT IAW AMM#TASK 32-61-00 INDUCTANCE VALUE WITH IN LIMIT (8.312MH). TASK 32-31-00-710- 801 - OPERATIONAL TEST OF THE LANDING GEAR PRIMARY EXTENSION AND RETRACTION SYSTEM TO BE C/O. PSEU BITE CARRIED OUT IAW AMM#TASK 32-61-00-742-801, FOUND F/C NGLK1/NGLK2 VALUE  OUT OF LIMIT (8.091MLLI OHM), SAME RIGGING CARRIED OUT IAW AMM#TASK 32-61-00 INDUCTANCE VALUE WITH IN LIMIT (8.312MH). TASK 32-31-00-710- 801 - OPERATIONAL TEST OF THE LANDING GEAR PRIMARY EXTENSION AND RETRACTION SYSTEM TO BE C/O. PSEU BITE CARRIED OUT IAW AMM#TASK 32-61-00-742-801, FOUND F/C NGLK1/NGLK2 VALUE  OUT OF LIMIT (8.091MLLI OHM), SAME RIGGING CARRIED OUT IAW AMM#TASK 32-61-00 INDUCTANCE VALUE WITH IN LIMIT (8.312MH). TASK 32-31-00-710-801 - OPERATIONAL TEST OF THE LANDING GEAR PRIMARY EXTENSION AND RETRACTION SYSTEM TO  BE C/O.PSEU BITE CARRIED OUT IAW AMM#TASK 32-61-00-742-801, FOUND F/C NGLK1/NGLK2 VALUE OUT OF LIMIT (8.091MLLI OHM), SAME RIGGING CARRIED OUT IAW AMM#TASK 32-61-00 INDUCTANCE VAL 11-JUN-2019 NLG SSV TO BE R&R (TC# 20190610003)
